# SDR AALA20121018007

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,623 hours, 14,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A1211157
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED LOUD SOUND AND VIBRATION FROM CEILING IN FRONT OF FIRST CLASS AROUND GALLEY.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN DUCT AND CLAMP IN LEFT PACK BAY THAT WAS BROKEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
